# SDR SWIA200923335

- Difficulty date: December 20, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 24,051 hours, 33,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT UNDER FORWARD RIGHT EMERGENCY EXIT INOP.  (SVC CK)  CLEANED SOCKET.
